Leave these fields empty (spam trap):
Name
You can leave this blank to post anonymously, or you can create a Tripcode by using the format Name#Password
Comment
[i]Italic Text[/i]
[b]Bold Text[/b]
[spoiler]Spoiler Text[/spoiler]
>Highlight/Quote Text
[pre]Preformatted & Monospace Text[/pre]
[super]Superset Text[/super]
[sub]Subset Text[/sub]
1. Numbered lists become ordered lists
* Bulleted lists become unordered lists
File

Sandwich


Discord Now Fully Linked With 420chan IRC

Comedown advice for a newbie?

Reply
- Mon, 30 Sep 2019 05:25:16 EST K5aLvK4P No.292465
File: 1569835516969.jpg -(30946B / 30.22KB, 400x216) Thumbnail displayed, click image for full size. Comedown advice for a newbie?
My friend gave me Lisdexamfetamine pills (Elvanse 30mg, same as Vyvanse I guess) to help with my research and studies. I work at a university math department and this autumn is just killing me. Way too much work on difficult subjects. The pills work wonders: I can maintain focus throughout the day and I enjoy doing what I'm doing even though it can be tedious at times. The problem is that I can't handle the comedowns.

I've been taking 30mg every morning for the past 8 days. I don't redose, I don't use other stimulants, such as coffee, while high. I eat and drink like I normally would, and I take supplements (Vitamin Bs, Magnesium, fish oil). Still, every night when I start to come down I just want to kill myself. I've always been sensitive to stimulants, but comedowns this bad make me feel like I'm doing something wrong. 30mgs is supposed to be a small dosage, but when the effects start to wear off I get teary-eyed, can't think for shit, don't want to do anything, everything feels bland and sad.

I don't want to start taking benzos or smoke weed to take the edge off. The best thing would be to just stop and find a way to manage without any stimulants.
>>
Phyllis Murddale - Wed, 02 Oct 2019 12:09:55 EST dBYzmxqp No.292483 Reply
>>292465
I feel like you answered your own question a bit there. The only advice I can think of is stuff you've already covered. If you are ok with having a drink of an evening that should do it.
Try not to use it everyday too
>>
dr. m - Wed, 02 Oct 2019 22:00:35 EST l5nWHER3 No.292492 Reply
>>292465

Definitely don't use it 8 days in a row man. Use it once a week and three times a month at the most, and never, never ever miss a night of sleep in exchange for using stimulants unless there's a hard deadline that can't be avoided.

30mg vyvanse is an extremely, extremely low dose, considering I'm pretty sure 70mg vyvanse either equal to or even weaker than 30mg adderall IR (I'm pretty sure 70mg vyvanse is closer to like 20-25mg addy IR or maybe even a bit less). Not only that, when compared to an equivalent dose of adderall IR or even adderall XR, vyvanse's comedown is a LOT, LOT, LOTTT less severe! I don't mean to gatekeep doing stimulants or talk down to you like drug usage is some sort of contest, but if you can't even handle the comedown from vyvanse, which is basically dexedrine super XR (dexedrine being a smoother comedown than adderall, and the longer/slower the release system, the smoother the comedown as well), you most likely can't handle any other semi-serious stimulants, or almost all stimulants for that matter.

Have you tried ritalin/concerta? It usually has an even worse crash for more people, but everyone is different. Definitely either stop taking it entirely, or do a quick taper over just ~2-4 days maximum to minimize discomfort (not medically necessary).

Stick to mondafinil and its analogues man (except for adrafinil, as it's not good for your liver). Possibly consider various racetams as well. When used daily, stimulants significantly lose effectiveness within just ~2-4 months, particularly in those that don't genuinely have ADHD/ADD. Even before I abused my script (roughly ~9-10 months of daily use as prescribed every time), within ~3 months they had lost between ~30-45% effectiveness depending on the aspect it improved my quality of life. Within maybe 5-6 months, I'd say they had lost ~66-75% of their original effectiveness. Daily stim use is never a good idea, especially in doses above the equivalent of ~20-30mg adderall per day.

Report Post
Reason
Note
Please be descriptive with report notes,
this helps staff resolve issues quicker.